Mathematical Research Letters

Volume 14 (2007)

Number 6

Two results on the weighted Poincaré inequality on complete Kähler manifolds

Pages: 995 – 1008

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n6.a8

Author

Ovidiu Munteanu (University of California at Irvine)

Abstract

In this paper we consider complete noncompact Kähler manifolds $M^m$ that satisfy the weighted Poincaré inequality with a weight function $\rho (x)$ that has limit zero at infinity of $M$. We prove that if the Ricci curvature lower bound $Ric_M(x)\geq -4\rho (x)$ holds on $M$ then the manifold has one nonparabolic end and if the bisectional curvature is bounded from below by $BK_M(x)\geq -\frac{\rho (x)}{m^2}$ then the manifold has one end, thus it is connected at infinity. The two results that we prove are the Kähler version of Theorem 6.3 and Theorem 7.2 in \cite{L-W4} and improve some results in \cite{L-W}.

Full Text (PDF format)